# SDR DXTA2014020505639

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 9,600 hours, 7,624 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON LANDING BRAKES WERE EVENLY APPLIED BUT ASYMMETRICAL BRAKING WAS EXPERIENCED, ACFT PULLED TO THE LT, BRAKES WERE RELEASED & ACFT DIRECTION OF TRAVEL WAS CORRECTED & BRAKES WERE EVENLY APPLIED AGAIN & AGAIN THE ACFT PULLED TO THE LT, WE WERE ABLE TO CLEAR THE RUNWAY & BRAKES WERE EVENLY APPLIED AT TAXI SPEED WITH NO ASYMMETRY, WE WERE ABLE TO TAXI TO THE RAMP WITH NO FURTHER ISSUES.  BLED BRAKE SYS IAW MM CH 32-42-00.  RAN ACFT & TAXIED.  OPERATIONS & LEAK CHECKED SATISFACTORY.
